# SDR SWAA2017121118371

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 52,137 hours, 29,320 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2366A
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY-----------------------------------------------------------------------------------ON APPROACH FLAPS WERE SELECTED TO 15Ï¿½ BUT WOULD NOT COME DOWN ANY FURTHER THEN PREVIOUS SELECTED     / POSITION OF 10Ï¿½.  / R&R R/H FLAP POSITION TRANSMITTER PER AMM.
